MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1536/ihj.33.735

Медицинская библиотека · Japanese heart journal · 1992

Torsade de pointes induced by hypocalcemia in a postoperative patient with thyrotoxicosis.

Mineoi K, Matsuoka H, Sumimoto T, Kawada H, Hamada M, Hiwada K, Kondoh T, Ochi T

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 29-year-old woman with a long-term history of Graves' disease was admitted for thyroidectomy. Torsade de pointes occurred after the subtotal thyroidectomy. The level of her serum calcium was lower than normal. After administration of calcium gluconate intravenously, torsade de pointes disappeared and was no longer recorded. It is assumed that her torsade de pointes was caused by hypocalcemia as a complication of subtotal thyroidectomy.

Для цитирования: Mineoi K, Matsuoka H, Sumimoto T, Kawada H, Hamada M, Hiwada K, Kondoh T, Ochi T. Torsade de pointes induced by hypocalcemia in a postoperative patient with thyrotoxicosis.. Japanese heart journal. 1992. DOI: 10.1536/ihj.33.735.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.